# SDR HNAA2013120600603

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,750 hours, 59,874 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FORWARD SIDE OF NR 2 NACELLE HORSE COLLAR ABOVE OTBD BOLT.  COMPLIED WITH EO8-54-13-0677.
